# SDR CALA2014102101367

- Difficulty date: October 21, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 35,868 hours, 12,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING POWER DOWN ACFT FOUND EMER LIGHTS REMAINING ON WITH EMER SWITCH IN THE OFF POSITION.  IAW GMM 04-02-16 PG 5 ITEM 17 REF NON-ROUTINE 4352043 CORRECTIVE ACTION.  EMER LIGHTS SYS OPERATIONS CHECK IAW AMM 33-51-00-720-801.  SYS TESTED GOOD.
